# SDR AUS20021018

- Difficulty date: September 6, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Piper PA-32RT-300T
- Engine: Lyc TIO540S1AD
- Propeller: Hartzl HCE3YR1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 13F17785
- Condition: Cracked
- Location: Reciprocating En
- Part time: 3,516 cycles
- Component: Reciprocating En, Lyc, TIO540S1AD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT CRACKED IN FORWARD RADIUS OF NO4 MAIN BEARING JOURNAL. FOUND DURING MAGNETIC PARTICLE INSPECTION. ENGINE HAD A BULKSTRIP CARRIED OUT AT 86.2 HOURS DUE TO PROPELLER STRIKE.
